Citation

BibTex format

@article{Liebeck:2015:10.1016/j.jalgebra.2014.08.037,
author = {Liebeck, MW},
doi = {10.1016/j.jalgebra.2014.08.037},
journal = {JOURNAL OF ALGEBRA},
pages = {431--437},
title = {On products of involutions in finite groups of Lie type in even characteristic},
url = {http://dx.doi.org/10.1016/j.jalgebra.2014.08.037},
volume = {421},
year = {2015}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Liebeck,MW
DO - 10.1016/j.jalgebra.2014.08.037
EP - 437
PY - 2015///
SN - 0021-8693
SP - 431
TI - On products of involutions in finite groups of Lie type in even characteristic
T2 - JOURNAL OF ALGEBRA
UR - http://dx.doi.org/10.1016/j.jalgebra.2014.08.037
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000345194400022&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 421
ER -